EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3.5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-3511 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
08/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 02-012-39-3545 - logic tibia fintray cem sz 3.5f/4.5;t (b)(6) 02-010-01-0335 - logic femoral ps cem right sz 3.5; (b)(6) 200-02-38 - three peg patella 38mm.The device was not returned for evaluation and no photographs or x-rays were provided for review; therefore the reported event cannot be confirmed through analysis.No operative notes were provided; therefore, a review of device usage and technique could not be performed.No information concerning patient conditions, co-morbidities, or other health or anatomical concerns was provided and it is therefore unknown if patient-related factors may have caused or contributed to the reported event.The cause of the reported event cannot be determined based on the information made available.Should additional, relevant information become available, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 118 months after a right total knee replacement procedure, the patient may require future revision surgery for polyethylene wear and other unspecified issues.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b3, d6b, h6 (type of investigation).The following sections were corrected: h6 (health effect - clinical code).The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.